# SDR SWAA2023020783293

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS277 BETWEEN STR8R TO STR9R AT FWD GALLEY AREA 2022-697147<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC--23;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC--23;[03] REMOVED SUPPORT BRACKET AND FASTENERS LOCATED BS277 BETWEEN STR8R TO STR9R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. PERFORMED HFEC SURFACE INSPECTION ON REPORTED SUPPORT BRACKET (FITTING) AS PER NDT MANUAL PART 6; 51-00-00; PROCEDURE 23; CRACK INDICATION NOT FOUND. TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23; PERFORMED ROTO TEST INSPECTION ON OPEN FASTENER HOLES AS PER NDT MANUAL PART 6; 51-00-00; PROCEDURE 16. NO CRACK INDICATION FOUND. TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23; RE-INSTALLED SUPPORT BRACKET IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET: 18 REV: ?. SEE INDIVIDUAL SIGNOFFS BELLOW;
